# SDR WX0A2025060432447

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,705 hours, 21,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DURING CLIMB OUT FA REPORTED DIRTY SOCK/MUSTY ODER. SMELL WAS STRONGER NEAR THE AFT BUT ALSO NOTIED IN THE FORWARD. COMPLIED WITH QRH ODER FUMES SUP. PACK 2 WAS SELECTED OFF. SMELL SLOWLY DISSIPATED AND EXTINGUISHED DURING ENROUTE. DURING DECENT AT APPROXIMATELY 14000' SMELL RETURNED IN THE CABIN. PACK 1 ON ONLY AT THIS TIME. / (RESOLVED ON W/O: 522863 TASKCARD: NR-00006 ) COMPLIED WITH TASK CARD 21-000-002 AND TASK CARD 21-000-003 NO ORDERS PRESENT AT THIS TIME AIRCRAFT IS OK FOR SERVICE. AFTER COMP WASH OF APU, FOUND OIL LEAK BY THE CLAMP OF THE OIL COOLING FAN. REMOVED AND REPLACED OIL COOLING FAN IAW AMM 49-52-51-000/400-002-A. LEAK CHECK GOOD, NO LEAKS AT THIS TIME.
